# SDR 01FDEA00462

- Difficulty date: June 16, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 33,153 hours, 16,310 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Contactor
- Condition: Dirty
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BOTH BLD VLVS FAULTED RESULTING IN LOSS OF PRESSURE.  CLEANED CONTACTS OF PSC'S AND INTERCHANGED THE SAME.  SECURED PSC'S AND RAN ENG PER A310 JRH.  NO FAULT NOTED.
